# SDR ORJA9703

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF RENO 'WHEEL NOT TURNING' CAME ON.  TAKEOFF WAS ABORTED (AT APPROX 40 KNOTS).  LIGHT WENT OUT ON TAXI INTO GATE AREAS.  FOUND TRANSDUCER DRIVE COUPLING BROKEN ON NR 1 AND NR 2 TRANSDUCER ASSEMBLY.  REMOVED AND REPLACED DRIVE COUPLING AND RAN BITE TEST ON ANTI-SKID CONTROL BOX.  BITE TEST GOOD IAW MM 32-43-00, PAGE 3 AND 32-43-02, PAGE 201.  (M)
